Alert archive / Minnesota / Flash Flood Warnings in 2019
Flash Flood Warning 3, NWS La Crosse, WI
NWS La Crosse, WI issued this flash flood warning at Jun 28, 2019, 3:06 AM CDT for Dodge County, Olmsted County, Minnesota. It was in force for 6 hr. 30 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 28, 2019, 3:06 AM CDT (08:06 UTC)
- Expired
- Jun 28, 2019, 9:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Flood severity
- None
Counties Dodge County, MN, Olmsted County, MN
The radar
The Minneapolis radar (KMPX), 110 km from the middle of the area, began a volume at 08:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 28, 4:19 AM CDT | HEAVY RAIN 4.45 | Mantorville, MN | |
| Jun 28, 4:30 AM CDT | FLASH FLOOD | 4 N Stewartville, MN | RUNWAYS FLOODED AT ROCHESTER INTERNATIONAL AIRPORT. |
| Jun 28, 4:34 AM CDT | HEAVY RAIN 6.3 | Wasioja, MN | |
| Jun 28, 4:58 AM CDT | FLASH FLOOD | 4 S Rochester, MN | HIGHWAY US 63 FLOODED. |
| Jun 28, 5:00 AM CDT | FLASH FLOOD | 2 Sw Wasioja, MN | NUMEROUS REPORTS OF ROADS UNDER WATER BEGINNING TO COME INTO DISPATCH ACROSS MUCH OF NORTHERN DODGE COUNTY. |
| Jun 28, 5:04 AM CDT | HEAVY RAIN 4.07 | 2 Sw Rochester, MN | |
| Jun 28, 5:33 AM CDT | HEAVY RAIN 4.68 | 1 Wsw Rochester, MN | MESONET STATION CW8544 ROCHESTER. |
| Jun 28, 5:42 AM CDT | FLASH FLOOD | Kasson, MN | HIGHWAY 14 FLOODED IN BOTH DIRECTIONS. |
| Jun 28, 5:55 AM CDT | FLASH FLOOD | 2 Se Douglas, MN | FLASH FLOODING ALONG WEATHERSTONE DRIVE NORTHWEST. |
| Jun 28, 5:55 AM CDT | FLASH FLOOD | 3 S West Concord, MN | TRUCK TRIED TO DRIVE THROUGH A FLOODED AREA ALONG HIGHWAY 56 BETWEEN DODGE CENTER AND WEST CONCORD. IT WAS SWEPT OFF ROAD INTO A NEARBY FIELD. PASSENGERS ARE OK. |
| Jun 28, 5:58 AM CDT | HEAVY RAIN 2.56 | 2 W Chester, MN | COCORAHS STATION MN-OL-29 1 W CHESTER. |
| Jun 28, 6:00 AM CDT | HEAVY RAIN 3 | 3 Ne Rochester, MN | COCORAHS STATION MN-OL-18 2 NE ROCHESTER. |
| Jun 28, 6:00 AM CDT | HEAVY RAIN 5.52 | 2 Ne Kasson, MN | COCORAHS STATION MN-DD-3 MANTORVILLE 1.9 ESE. |
| Jun 28, 6:31 AM CDT | HEAVY RAIN 5.75 | Mantorville, MN | |
| Jun 28, 6:33 AM CDT | HEAVY RAIN 3.81 | 3 Ne Rochester, MN | MESONET STATION EW0729 ROCHESTER. |
| Jun 28, 6:33 AM CDT | HEAVY RAIN 6.24 | 1 Nne Byron, MN | MESONET STATION EW5820 BYRON. |
| Jun 28, 6:35 AM CDT | HEAVY RAIN 2.66 | 3 Nne Rochester, MN | MESONET STATION FW2899 ROCHESTER. |
| Jun 28, 6:35 AM CDT | HEAVY RAIN 2.99 | Rochester, MN | AWOS STATION K9MN MAYO HELIPAD. |
| Jun 28, 6:36 AM CDT | HEAVY RAIN 3.92 | 1 W Byron, MN | MESONET STATION EW7238 BYRON. |
| Jun 28, 6:58 AM CDT | FLASH FLOOD | 3 Sw Genoa, MN | CAMPGROUND FLOODED AT OXBOW PARK. AT LEAST 1 CAR WAS FLOODED. |
| Jun 28, 7:00 AM CDT | FLASH FLOOD | 4 W Rochester, MN | COUNTY RD 104 FLOODED ALONG CASCADE CREEK. |
| Jun 28, 7:00 AM CDT | HEAVY RAIN 5.99 | 5 N Stewartville, MN | CO-OP OBSERVER STATION RSRM5 ROCHESTER AP 2NE. |
| Jun 28, 7:01 AM CDT | HEAVY RAIN 3.3 | 3 Se Douglas, MN | |
| Jun 28, 7:17 AM CDT | HEAVY RAIN 2.82 | 4 Ese Douglas, MN | |
| Jun 28, 7:21 AM CDT | HEAVY RAIN 5.75 | Mantorville, MN | VIEWER REPORT RELAYED BY KIMT. |
| Jun 28, 7:33 AM CDT | HEAVY RAIN 4.51 | 3 S Rochester, MN | REPORTED AT 3629 IRONWOOD CT SW ROCHESTER MN 55902-1660. |
| Jun 28, 7:53 AM CDT | HEAVY RAIN 7.25 | 2 Ssw Rochester, MN | CORRECTS ORIGINAL REPORT OF 8.5 INCHES. NOTED GRAVEL WASHOUTS IN SPOTS. |
| Jun 28, 7:53 AM CDT | HEAVY RAIN 8.5 | 2 Ssw Rochester, MN | NOTED GRAVEL WASHOUTS IN SPOTS. |
| Jun 28, 7:59 AM CDT | FLASH FLOOD | 1 Ese Wasioja, MN | 605TH STREET WASHED OUT. |
| Jun 28, 9:08 AM CDT | FLASH FLOOD | Kasson, MN | HWY 57 FLOODED BETWEEN HARDWARE HANK AND SHOPKO. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this flash flood warning; the first came 84 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 8.1 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 46 J/kg
- Mixed-layer CIN
- -330 J/kg
- Mixed-layer LCL
- 1679 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted.
168
WGUS53 KARX 280806
FFWARX
MNC039-109-281400-
/O.NEW.KARX.FF.W.0003.190628T0806Z-190628T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service La Crosse WI
306 AM CDT Fri Jun 28 2019
The National Weather Service in La Crosse has issued a
* Flash Flood Warning for...
Western Olmsted County in southeastern Minnesota...
Northern Dodge County in southeastern Minnesota...
* Until 900 AM CDT.
* At 304 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. 2 to 3 inches of rain have
already fallen, with another 1 to 2 inches possible. Flash
flooding is expected to begin shortly.
* Some locations that will experience flooding include...
Rochester, Dodge Center, Mantorville, Kasson, Byron, Oronoco, West
Concord, Wasioja, Douglas, Rock Dell, Concord, and Rochester
Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 4412 9304 4419 9304 4419 9268 4415 9253
4408 9236 4387 9235 4388 9263
$$
Lawrence2 follow-up statements
942
WGUS73 KARX 281019
FFSARX
Flash Flood Statement
National Weather Service La Crosse WI
519 AM CDT Fri Jun 28 2019
MNC039-109-281400-
/O.CON.KARX.FF.W.0003.000000T0000Z-190628T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Olmsted MN-Dodge MN-
519 AM CDT Fri Jun 28 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 AM CDT FOR
WESTERN OLMSTED AND NORTHERN DODGE COUNTIES...
At 517 AM CDT, local law enforcement reported numerous roads closed
due to flooding from heavy rain. 4 to locally 7 inches of rain has
fallen, and up to another inch is possible through 7 AM. Flash
flooding is occurring!
Some locations that will experience flooding include...
Rochester, Dodge Center, Mantorville, Kasson, Byron, Oronoco, West
Concord, Wasioja, Douglas, Rock Dell, Concord, Eden, Salem Corners,
Rochester Airport, and Oxbow Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 4412 9304 4419 9304 4419 9268 4415 9253
4408 9236 4387 9235 4388 9263
$$
Lawrence961
WGUS73 KARX 281139
FFSARX
Flash Flood Statement
National Weather Service La Crosse WI
639 AM CDT Fri Jun 28 2019
MNC039-109-281400-
/O.CON.KARX.FF.W.0003.000000T0000Z-190628T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Olmsted MN-Dodge MN-
639 AM CDT Fri Jun 28 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 AM CDT FOR
WESTERN OLMSTED AND NORTHERN DODGE COUNTIES...
At 637 AM CDT, local law enforcement reported flash flooding
occurring across much of western Olmsted and northern Dodge Counties
where 4 to locally 8 inches of rain fell overnight. Rainfall is
finally ending across the area.
Some locations that will experience flooding include...
Rochester, Dodge Center, Mantorville, Kasson, Byron, Oronoco, West
Concord, Wasioja, Douglas, Rock Dell, Concord, Eden, Rochester
Airport, and Oxbow Park.
This includes the following streams and drainages...North and South
Branches of the Middle Fork Zumbro River...Salem Creek...Partridge
Creek...Plum Creek...Badger Run...South Fork Zumbro River...Dodge
Center Creek...Middle Fork Zumbro River...Cascade Creek...Willow
Creek...Dry Creek...Whitney Creek... Bear Creek...Milliken
Creek...Masten Creek...North Branch Root River...Silver
Creek...Henslin Creek and Harkcom Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4412 9304 4419 9304 4419 9268 4415 9253
4408 9236 4387 9235 4388 9263
$$
LawrenceWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this flash flood warning went out at Jun 28, 2:31 AM CDT, 35 minutes earlier.
Area forecast discussion, Jun 28, 2:31 AM CDT, 35 minutes before
Area Forecast Discussion National Weather Service La Crosse WI 231 AM CDT Fri Jun 28 2019 .SHORT TERM...(Today through Saturday Night) Issued at 231 AM CDT Fri Jun 28 2019 Currently, a broken line of thunderstorms associated with a mid level shortwave trough/weak surface boundary was working southeastward through the area early this morning. Otherwise, temperatures as of 2 am were holding in the mid 60s to near 70. For today, that weak surface boundary will be hovering across central IA into southern WI. Models showing an impressive CAPE pool in place south of this boundary with 0-3km MUCAPE values up to 5-6 kJ/kg. RAP Bufkit indicating cap eroding/auto-convecting in the vicinity of this frontal boundary south of I-90. Fortunately, bulk shear will be rather weak in the 15-20kt range and wet bulb zero up around 13kft (warmer -melting bigger hailstones as they fall). So, thinking we'll see scattered thunderstorms firing mainly south of I- 90 this afternoon with a few possibly containing up to quarter-size hail and strong/gusty winds. CAMs show this convection moving south and dying off later this evening with loss of surface heating. Otherwise, a warm and increasingly humid day on tap for today with highs topping off well into the 80s and dew points in the mid 60s to lower 70s. This will push heat indices into the upper 80s to mid 90s. Partly cloudy/quiet conditions expected Friday night with lows in the 60s/lower 70s. Mid/upper level ridge amplifies over the region Saturday, warming temperatures into the mid 80s/lower 90s. These temperatures combined with dewpoints in the upper 60s to lower 70s will produce heat indices in the 90s to near 100. Models show an MCS moving through the Northern Plains/northern MN Saturday night -staying north of the area. Otherwise, fairly muggy night with lows only dropping into the mid 60s/lower 70s along with similar dew points. .LONG TERM...(Sunday through Thursday) Issued at 231 AM CDT Fri Jun 28 2019 Sunday could be a tricky forecast as the NAM/GFS show an MCS rolling southeast into the area (north of I-94). This could throw a wrench into our temperature forecast if cloud cover/scattered convection decide to linger through the day. Model consensus yielding highs in the upper 80s to the lower 90s, but will have to keep a close eye on how MCS pans out. A cold front pushes southeast into the area Sunday night/Monday for a good chance of thunderstorms. Will have to watch for the possibility of severe storms as well with higher cape values in the 2.5-4 Kj/Kg range and bulk shear of 25-35kt. Upper level ridge flattens out through the rest of the period with several waves rippling through the more high-zonal flow. This will keep shower/thunder chances in with near normal early July temperatures. && .AVIATION...(For the 06Z TAFS through 06Z Friday night) Issued at 1222 AM CDT Fri Jun 28 2019 SHRA/TS associated with a weak frontal boundary working through the area early tonight. This activity should be clear of the area after 09z. Scattered SHRA/TS expected to fire again this afternoon along the frontal boundary to the south. Thinking bulk of this activity will remain south of KRST/KLSE. Otherwise, beside some occasional MVFR conditions through 09z, VFR conditions expected through the remainder of the period. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...None. MN...None. IA...None. && SHORT TERM...DAS LONG TERM...DAS AVIATION...DAS
Hazardous weather outlook, Jun 27, 3:39 PM CDT, 11 hours 27 minutes before
Hazardous Weather Outlook National Weather Service La Crosse WI 339 PM CDT Thu Jun 27 2019 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-281100- Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette- Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston- Taylor-Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau- Adams-Vernon-Crawford-Richland-Grant- 339 PM CDT Thu Jun 27 2019 This Hazardous Weather Outlook is for portions of southeast Minnesota...northeast Iowa and southwest into central Wisconsin. .DAY ONE...Tonight More thunderstorms are expected tonight. These storms will have the potential to produce heavy rain that could lead to some flash flooding. Some of the stronger storms could also produce strong winds. .DAYS TWO THROUGH SEVEN...Friday through Wednesday The thunderstorm chances will continue into Friday with lightning the main threat. There will be on and off chances for thunderstorms from Sunday afternoon through Wednesday. At this time, it is too early to determine if there is a threat for severe weather. .SPOTTER INFORMATION STATEMENT... Any reports of flooding tonight would be appreciated. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. 04
In the hours before
Special weather statement, Jun 27, 9:28 PM CDT, 5 hours 38 minutes before
Special Weather Statement National Weather Service La Crosse WI 928 PM CDT Thu Jun 27 2019 MNZ079-086>088-WIZ029-032>034-041-042-280600- Wabasha-Dodge-Olmsted-Winona-Clark-Buffalo-Trempealeau-Jackson- La Crosse-Monroe- Including the cities of Wabasha, Dodge Center, Rochester, Winona, Neillsville, Alma, Arcadia, Whitehall, Black River Falls, La Crosse, Sparta, and Tomah 928 PM CDT Thu Jun 27 2019 ...Thunderstorms With Heavy Rain And Possible Flooding Threat Tonight... Thunderstorms will continue to increase in coverage tonight, especially north of Interstate 90. The storms will be capable of producing periods of heavy rainfall and if the storms repeat over areas, flooding may develop. In addition, the strongest storms could produce some hail, frequent lightning, and gusty winds. Look for the storms to taper off after 3 AM. Have a way to receive weather alerts tonight and if you are near a flood prone area, keep an extra close watch on the weather and be ready to move to higher ground if heavy rains occur. Wetenkamp
Local storm report, Jun 27, 10:06 PM CDT, 5 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1006 PM CDT THU JUN 27 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM HAIL LAKE CITY 44.45N 92.27W
06/27/2019 E1.00 INCH WABASHA MN LAW ENFORCEMENT
RELAYED VIA WABASHA COUNTY DISPATCH.
&&Special weather statement, Jun 27, 10:13 PM CDT, 4 hours 53 minutes before
Special Weather Statement
National Weather Service La Crosse WI
1013 PM CDT Thu Jun 27 2019
MNZ086-280345-
Dodge-
1013 PM CDT Thu Jun 27 2019
...A STRONG THUNDERSTORM WILL AFFECT DODGE COUNTY...
At 1012 PM CDT, a strong thunderstorm was located near Claremont, or
9 miles east of Owatonna, moving east at 15 mph.
Nickel size hail is possible with this storm.
This storm will be near...
Claremont around 1025 PM CDT.
West Concord around 1030 PM CDT.
Dodge Center, Mantorville and Kasson around 1045 PM CDT.
Other locations impacted by this storm include County Roads 1 And 24,
County Roads 20 And 5, Berne, Concord, Eden, Highway 57 And 570th
Street, County Roads 6 And 15, County Roads 6 And 9, Wasioja and
Highway 56 And County 6.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4419 9305 4420 9280 4419 9268 4392 9268
4399 9305
TIME...MOT...LOC 0312Z 287DEG 15KT 4409 9303
WetenkampLocal storm report, Jun 27, 10:20 PM CDT, 4 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1020 PM CDT THU JUN 27 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM HAIL 1 W LAKE CITY 44.45N 92.29W
06/27/2019 M1.00 INCH WABASHA MN PUBLIC
RELAYED VIA PICTURE ON SOCIAL MEDIA.
&&Special weather statement, Jun 27, 10:35 PM CDT, 4 hours 31 minutes before
Special Weather Statement
National Weather Service La Crosse WI
1035 PM CDT Thu Jun 27 2019
MNZ079-WIZ032-280400-
Wabasha-Buffalo-
1035 PM CDT Thu Jun 27 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN WABASHA
AND BUFFALO COUNTIES...
At 1034 PM CDT, radar indicated strong thunderstorms were located
along a line extending from Mondovi to near Wabasha. Movement was
east at 45 mph.
Penny size hail and heavy rain can be expected with these storms.
Locations impacted include...
Mondovi, Wabasha, Alma, Modena, Gilmanton, Nelson, Maxville, Montana,
Mondovi Airfield, Misha Mokwa, County Roads F And K K, County Roads
33 And 4, Lock And Dam 4, The Big Swamp Area, Dumfries, Highways 37
And 35, Tell, Maple Springs, Praag and Kruger Campground.
Torrential rainfall is occurring with these storms, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Seek a safe shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4444 9221 4441 9208 4451 9204 4456 9204
4459 9202 4459 9153 4431 9153 4433 9229
TIME...MOT...LOC 0334Z 261DEG 37KT 4458 9163 4433 9209
WetenkampSpecial weather statement, Jun 28, 1:34 AM CDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service La Crosse WI
134 AM CDT Fri Jun 28 2019
MNZ079-086-087-094-095-280730-
Wabasha-Olmsted-Dodge-Fillmore-Mower-
134 AM CDT Fri Jun 28 2019
...Thunderstorms with heavy rainfall producing ponding of water
and small hail...
Strong thunderstorms will continue across the area through at least
230 AM this morning. Periods of heavy rainfall will lead to ponding
of water and localized flooding. Small hail is also possible at
times.
Locations impacted include...
Rochester, Mantorville, Kasson, Stewartville, Byron, Chatfield,
Eyota, Oronoco, Elgin, Marion, High Forest, Wasioja, Pleasant Grove,
Douglas, Rock Dell, Viola, Concord, Oslo, Chester and South Troy.
Torrential rainfall is occurring with these storms, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle but be alert for rising water
levels.
LAT...LON 4419 9255 4420 9246 4420 9222 4379 9211
4380 9273 4420 9285
TIME...MOT...LOC 0629Z 237DEG 9KT 4392 9253
WetenkampThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 9:48 PM CDT | Severe Thunderstorm Warning | ARX | Wabasha | 42 min |
| Jun 27, 10:13 PM CDT | Special Weather Statement | ARX | Dodge | 32 min |
| Jun 27, 10:20 PM CDT | Severe Thunderstorm Warning | ARX | Dodge | 55 min |
| Jun 27, 11:15 PM CDT | Severe Thunderstorm Warning | ARX | Dodge | 45 min |
| Jun 28, 1:34 AM CDT | Special Weather Statement | ARX | Olmsted | 56 min |
| Jun 28, 2:56 AM CDT | Severe Thunderstorm Warning | ARX | Fillmore | 51 min |
| Jun 28, 4:33 AM CDT | Flash Flood Warning | ARX | Fillmore, Olmsted | 6 hr |
| Jun 28, 7:28 AM CDT | River Flood Warning | ARX | Olmsted | 39 hr |
| Jun 28, 9:20 AM CDT | Areal Flood Warning | ARX | Dodge, Fillmore, Olmsted | 6 hr |
| Jun 28, 10:03 AM CDT | River Flood Warning | ARX | Wabasha | 68 hr |
| Jun 28, 3:20 PM CDT | Areal Flood Warning | ARX | Dodge, Olmsted | 18 hr |
Nearby
Flash Flood Warnings in Minnesota, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.